Vol. 5, No. 1, 2020

Recent Issues
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
Ethics Statement
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
 
Other MSP Journals
Rigidity in equivariant algebraic $K\mkern-2mu$-theory

Niko Naumann and Charanya Ravi

Vol. 5 (2020), No. 1, 141–158
DOI: 10.2140/akt.2020.5.141
Abstract

If (R,I) is a henselian pair with an action of a finite group G and n 1 is an integer coprime to |G| such that n |G| R, then the reduction map of mod-n equivariant K-theory spectra

KG(R)n KG(RI)n

is an equivalence. We prove this by revisiting the recent proof of nonequivariant rigidity by Clausen, Mathew, and Morrow.

Keywords
equivariant algebraic $K\mkern-2mu$-theory, rigidity
Mathematical Subject Classification 2010
Primary: 19D99
Milestones
Received: 28 May 2019
Revised: 27 August 2019
Accepted: 23 September 2019
Published: 21 March 2020
Authors
Niko Naumann
NWF I – Mathematik
Universität Regensburg
Regensburg
Germany
Charanya Ravi
NWF I – Mathematik
Universität Regensburg
Regensburg
Germany